MAUDE Adverse Event Report: DEVILBISS HEALTHCARE DEVILBISS D CYLINDER; GENERATOR, OXYGEN, PORTABLE

DEVILBISS HEALTHCARE DEVILBISS D CYLINDER; GENERATOR, OXYGEN, PORTABLE
Model Number 535C-D-870
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
Devilbiss healthcare was notified of an incident involving an oxygen cylinder by the provider, who reported that while being filled on an ifill device, the cylinder broke apart at the nipple adapter and disconnected.The cylinder, having been under pressure, propelled itself across the room.There was no report or evidence of illness, serious injury or medical treatment associated with the complaint.Devilbiss healthcare will file an update if additional information becomes available.

Brand Name
DEVILBISS D CYLINDER
Common Device Name
GENERATOR, OXYGEN, PORTABLE
Manufacturer (Section D)
DEVILBISS HEALTHCARE
100 devilbiss drive
somerset PA 15501
Manufacturer (Section G)
DEVILBISS HEALTHCARE
100 devilbiss drive
somerset PA 15501
Manufacturer Contact
jess bohrer
100 devilbiss drive
somerset, PA 15501
5169984600
MDR Report Key22470057
Report Number2515872-2025-00022
Device Sequence Number4096890
Product Code CAW
UDI-Device Identifier00885304020936
UDI-Public(01)00885304020936
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K053240
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number535C-D-870
Device Catalogue Number535C-D-870
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/08/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2025
Initial Report FDA Received Date07/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
IFILL OXYGEN STATION SN (B)(6).
Patient SexUnknown